MAUDE Adverse Event Report: DENTSPLY IMPLANTS MANUFACTURING GMBH TIDESIGN 3.5/4.0 - Ø 4.5,1.5MM; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS

DENTSPLY IMPLANTS MANUFACTURING GMBH TIDESIGN 3.5/4.0 - Ø 4.5,1.5MM; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number 24285
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.Product return is requested, and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
 
Event or Problem Description
It was reported that a patient experienced a dental abutment breakage.

Brand Name
TIDESIGN 3.5/4.0 - Ø 4.5,1.5MM
Common Device Name
ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer (Section G)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM   63457
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23872302
Report Number3013111692-2025-35987
Device Sequence Number5343975
Product Code NHA
UDI-Device Identifier07392532067518
UDI-Public07392532067518
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
K101005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number24285
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2025
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/03/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown